# SDR SWAA2021042257953

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Bent
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT INTERCOSTAL ATTACH ANGLE AT AFT CARGO BAY BS727B RBL3 WL156. / REMOVED AND INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT AFT CARGO BAY BS 727B RBL 3 WL 156 PO# 819972-SWA PN 146A1310-26 IAW SRM 53-00-53-1A-2; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 146A1310; DWG# 146A7810 57319U 09APR21 ITEM # HFAB53-CL-012
